# SDR SWAA2022090850508

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 48,400 hours, 24,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COVE MOUNTED EMERGENCY LIGHT INOP. / [01] RE LAMPED AFT COVE MOUNTED EMERGENCY AREA LIGHT; OP CKD AND FOUND OK AS PER AMM 33-51-03.
